If you gave him 2 quetiapine 50mg each and then later give him 2 melatonin 5mg each
NO medication should EVER be given except when that medication is prescribed specifically for the person by a licensed physician and at the specified dosage. YES, it could certainly hurt a child. Also, what about the potential interactions between the two drugs?
You would do right by this child to seek professional advice.
I think you see the response with all of this that it's wrong !
It could evenly be considered abuse if you look up the definition.
I know you are having a hard time or you wouldn't be trying to get an answer.
Is the Seroquel (Quitiapine) your medication?
Ic it is and you are you will be skipping YOUR meds, please listen to us.
If it's yours, then it's a possibility that you are not in your "right state of mind" so please take that into account.
Even with the way each of us is giving you a diagnosis shows that it's confusing.
You didn't mention symptoms so please try and see it from our side. Usually we can "guess" the diagnosis on what meds are listed.
You saw :
And I'll add my 2 cents -
Seroquel is also used for sleep and so is Melatonin.
Is his problem insomnia ?
If so, how bad is it that you want him on meds?
A 14 year old should not have a sleep disorder.
He's probably not using good sleep habits.
If you want to go through these, please let us know and we will do our best to help you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Aug 2011 • 1 answer
Posted 28 Aug 2014 • 1 answer
Posted 16 Dec 2014 • 1 answer
I've been taking bupropion SR 150mg twice a day for almost a year. The dr recently added Quetiapine?
Posted 25 Jul 2016 • 0 answers
Posted 10 Jul 2017 • 0 answers